# SDR WX0A2022060374101

- Difficulty date: June 2, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N275NV
- Make and model: Airbus A320-214
- Aircraft serial: 2807
- Aircraft time: 40,391 hours, 24,935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 852769
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FOUND FIN #12WL BATTERY INOP / R & R FIN #12WL EPSU BATTERY IN REF TO AMM 33-51-38 PB401, OPS CHECK GOOD."
